MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the guidewire of a feeding tube was not removed after insertion.The port and the guidewire look alike and are the same color making differentiation difficult for an inexperienced clinician to determine the difference.Per additional information received on november 05, 2025, there was no specific injury that resulted to the patient but this event met their reportability requirement under unintentional retained foreign item.When they refer to a retained foreign item, they are referring to the stylet that was left inside the ng tube that was inserted into the patient only.The enteral feeding tube was removed entirely but not replaced as the family finally agreed on peg tube insertion which was done 3 days after the retained foreign item discovery.The patient was sent back to the ed because of the tube feeding malfunction on (b)(6) 2025, the peg tube was inserted on (b)(6) 2025, and they were discharged (b)(6) 2025.Per further information provided on (b)(6) 2025, the patient presented to (b)(6) on (b)(6) 2025 from the (b)(6) due to the feeding tube being pulled out by patient and was replaced.He was discharged back on (b)(6) 2025 to (b)(6).The patient was readmitted on (b)(6) 2025 due to tube feeding malfunction and it was discovered that the guidewire was still present after 4 days of use in the (b)(6).The guidewire was left in for 4 days, then it was not usable anymore hence him being sent back to the ed.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A device was not returned for evaluation; therefore, the affected product could not be evaluated.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23586264
Report Number1423537-2025-00463
Device Sequence Number21126732
Product Code KNT
UDI-Device Identifier10192253011296
UDI-Public(01)10192253011296(17)300630(10)2518800164.
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8884711253E
Device Catalogue Number8884711253E
Device Lot Number2518800164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale
Patient RaceAsian